# SDR R61A201804240509

- Difficulty date: April 7, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N107HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000165
- Aircraft time: 27,971 hours, 21,661 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17091857001
- Condition: Corroded
- Location: Frames 77-80
- Part time: 27,971 hours, 21,661 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND CORROSION ON THE AFT CARGO DOOR CUTOUT CLOSING BEAM FRAME 77 TO 80.  THE BEAM WAS REMOVED AND REPLACED IAW AMM 20-10-01.
